# SDR AALA20130502014

- Difficulty date: May 2, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 807, LEFT CUSP MEMBRANE CRACKED/FASTENER SHEARED AT HORSE COLLAR FASTNER HOLE.  INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
